Quantum multiplication of Schur polynomials

Aaron Bertram, Ionuţ Ciocan-Fontanine, William Fulton

Research output: Contribution to journalArticlepeer-review

62 Scopus citations
Original languageEnglish (US)
Pages (from-to)728-746
Number of pages19
JournalJournal of Algebra
Issue number2
StatePublished - Sep 15 1999

Bibliographical note

Funding Information:
This work was carried out in the stimulating atmosphere of the Mittag– Leffler Institute. We thank F. Sottile and C. Greene for help with the literature on rim hooks, and C. Woodward and S. Agnihotri for the material in Section 5. The second named author was supported by a Mittag–Leffler Institute postdoctoral fellowship. The third author was supported by a Tage Erlander Guest Professorship and by the National Science Foundation.

Cite this